# SDR SWAA2024020840797

- Difficulty date: January 14, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOORS AT AFT GALLEY AREA 2023-786358<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOORS AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] CERTIFIED STEP 1 COMPLETED
